MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 3MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 3MM; HEALING COLLAR
Model Number HC453
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Patient weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
It was reported that patient returned to clinic 5 months after placement for uncover #29.Abutment would not engage, placed different abutment.
 
Additional Manufacturer Narrative
One heal collar 4.5x5.5, 3mm (hc453) was returned for investigation.Visual evaluation of the as returned product identified signs of use but no apparent signs of malfunction.Functional testing was performed using an applicable in-house implant.The devices engaged and disengaged as normal.No pre-existing conditions were noted in the per.The device was intended for tooth # 29 (universal).X-ray or picture images were not provided, and no other information was provided.Appropriate documentation was reviewed.Dhr review for the lot (2021030446) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2021030446) for similar events and no other complaint was identified.September post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur, and the reported event was unconfirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 4.5X5.5, 3MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14687661
Report Number0002023141-2022-01497
Device Sequence Number5410306
Product Code NHA
UDI-Device Identifier00889024015067
UDI-Public(01)00889024015067(17)260326(10)2021030446
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model NumberHC453
Device Catalogue NumberHC453
Device Lot Number2021030446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale